Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Stereology of Dihedral Angles II: Distribution Function

James A. Reeds and James P. Butler
SIAM Journal on Applied Mathematics
Vol. 47, No. 3 (Jun., 1987), pp. 678-687
Stable URL: http://www.jstor.org/stable/2101808
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Stereology of Dihedral Angles II: Distribution Function
Preview not available

Abstract

A field of randomly dispersed dihedrals in space is sliced by a plane. This results in a field of angles in the slicing plane whose sizes A will be random, even if the original dihedrals all have the same nonrandom size α. In this paper we derive explicit formulas for the distribution function and density function of A in terms of easily computable elliptic integrals, and use these formulas to study the asymptotic behavior of the distribution and density near α.

Page Thumbnails

  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687